JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 95
Generalized Inequalities for Indefinite Forms

    Authors: Fathi B. Saidi,  
    Keywords: Inequalities, Holder, Indefinite forms, Reverse Inequalities, Hölder's Inequality, Generalized inequalities.  
    Date Received: 19/02/03  
    Date Accepted: 31/01/03  
    Subject Codes:


    Editors: Laszlo Losonczi,  

We establish abstract inequalities that give, as particular cases, many previously established Hölder-like inequalities. In addition to unifying the proofs of these inequalities, which, in most cases, tend to be technical and obscure, the proofs of our inequalities are quite simple and basic. Moreover, we show that sharper inequalities can be obtained by applying our results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login